MAUDE Adverse Event Report: CARDINAL HEALTH 6600 PEDIATRIC URINE METER; URINOMETER, MECHANICAL

CARDINAL HEALTH 6600 PEDIATRIC URINE METER; URINOMETER, MECHANICAL
Model Number 6600-
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the luer lock connection pieces are faulty.They were completely blocked so weren't draining the fluid.No injuries occurred.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed, and indicated that no abnormal process conditions were present during the manufacturing of the product that could have led to the reported issue.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The device was manufactured on october 28, 2021.One digital image was received for the investigation.The digital image was visually inspected according to procedure, but the reported issue could not be confirmed without a physical sample to evaluate.The investigation was carried out with the multifunctional team.The process was reviewed, and it was verified that all processes and controls were carried out correctly, including the packaging and all inspections carried out on the product.No abnormal conditions were found that could trigger the reported condition.If a sample is received at a later date, the investigation will be updated accordingly.A corrective action is not applicable at this time.We will continue to monitor customer complaint and feedback notifications for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed and indicated that no abnormal process conditions were present during the manufacturing of the product that could have led to the reported issue.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.The device was manufactured on october 28, 2021.Two decontaminated physical samples without the lot number were received at the manufacturing site for investigation in addition to the photos provided.The samples were visually inspected, and the reported condition was confirmed; the pvc tubes had excess solvent in the valve and the pvc tube, and the valve do not drain.After investigation of the failure mode, a definitive root cause could not be determined.The assembly process has been developed in accordance with the approved specifications.As a containment measure staff was notified of the reported condition, with the purpose of raising staff awareness.We will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.

Brand Name
6600 PEDIATRIC URINE METER
Common Device Name
URINOMETER, MECHANICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14688889
Report Number9612030-2022-03281
Device Sequence Number4832574
Product Code EXR
UDI-Device Identifier10884521002111
UDI-Public10884521002111
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6600-
Device Catalogue Number6600-
Device Lot Number2129303764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2022
Supplement Date Received by Manufacturer06/08/2022
06/08/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date07/26/2022
12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown